MathSciNet Relay Station
MathSciNet bibliographic data
MR1057781 35K55 (35B30 35B40)
Lee, Tzong-Yow; Ni, Wei-Ming Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem. Trans. Amer. Math. Soc. 333 (1992), no. 1, 365–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement